# SDR UIEA2017092001755

- Difficulty date: September 19, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,928 hours, 22,249 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN,  GENERATOR FILTER SHOWS ON BITE.   PERFORMED BITE TEST IAW FIM 49-11-A26, EGT NR 2 FAULT SHOWS.  REPAIRED EGT 2 WIRE HARNESS IAW SWPM 20-10-115 AND WDM 49-14-11,  SYSTEM OPS CHECKED OK.
